# SDR ABXA070418

- Difficulty date: November 13, 2007
- Submitted: December 12, 2007
- Operation: Air carrier
- Aircraft: N954AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47612
- Aircraft time: 45,348 hours, 45,279 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Part number: 99101515
- Condition: Cracked
- Location: Bs 636-655
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT CUSP WEB CRACKED TWO (2) PLACES BETWEEN FS 636-655.  REPAIRED CRACKS IN ACCORDANCE WITH DC9 SRM 53-01, FIGURE 2.
